# SDR MALA040881

- Difficulty date: November 18, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5521981
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N 61-0478-9, S/N 70 WILL NOT LIGHT REQUIRED EMERGENCY LIGHTS.  MAINTENANCE REPLACED BATTERY CELL PACK P/N 55-2198-1.  UNIT PASSES CMM CHECKS.  RETURNED TO SERVICE 11/26/04.
